We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Acetaminophen (500mg) - 100 Tablets

    Acetaminophen (500mg) - 100 Tablets

    Product ID: 900679

    Generic Equivalent To Tylenol® Extra Strength Tablets

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    Custom Quantity
    Add To My Cart

    Product Summary

    • Compare to the active ingredient in Extra Strength Tylenol
    • Pain reliever/ fever reducer
    • Contains no aspirin
    • 100 Tablets

    Active Ingredient

    Acetaminophen 500mg...........Pain Reliever/Fever Reducer


    For temporary relief of minor aches and pains due to:

    - headache

    - muscular aches

    - backache

    - arthritis

    - the common cold

    - toothache

    - menstrual cramps

    - temporarily reduces fever


    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

    Stop use and ask a doctor if:

    - new symptoms occur

    - redness or swelling is present

    - pain gets worse or lasts more than 10 days

    - fever gets worse or lasts more than 3 days

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


    Do not take more than directed.

    Adults and children 12 years and older:

    - take 2 CAPLETS every 4 - 6 hours as needed; do not take more than 12 CAPLETS in 24 hours

    Children under 12:

    - do not give this extra strength product to children under 12

    Other Information

    - Store at room temperature.

    - For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.

    Inactive Ingredients

    Crospovidone, povidone, pregelatinized starch, stearic acid.

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.